# SDR HEEA062404

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Meter
- Part number: 47105
- Condition: Mismarked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED PART FROM ALLISON AS P/N 47105 METER; BUT THE PART IN THE PACKAGE IS ACTUALLY P/N 47073 METER USED ON THE C-20 FUEL NOZZLES.
